Next Article in Journal
Quantisation, Representation and Reduction; How Should We Interpret the Quantum Hamiltonian Constraints of Canonical Gravity?
Previous Article in Journal
Asymmetric Organocatalytic Reactions of α,β-Unsaturated Cyclic Ketones
Article Menu

Article Versions

Export Article

Open AccessArticle
Symmetry 2011, 3(2), 126-133; doi:10.3390/sym3020126

Monochrome Symmetric Subsets in Colorings of Finite Abelian Groups

School of Mathematics, University of the Witwatersrand, Private Bag 3, Wits 2050, South Africa
Received: 13 January 2011 / Revised: 17 March 2011 / Accepted: 21 March 2011 / Published: 24 March 2011
Download PDF [279 KB, 25 March 2011; original version 24 March 2011]

Abstract

A subset S of a group G is symmetric if there is an element g є G such that gS-1g = S. We study some Ramsey type functions for symmetric subsets in finite Abelian groups.
Keywords: finite Abelian group; symmetric subset; Ramsey functions finite Abelian group; symmetric subset; Ramsey functions
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Zelenyuk, Y. Monochrome Symmetric Subsets in Colorings of Finite Abelian Groups. Symmetry 2011, 3, 126-133.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Symmetry EISSN 2073-8994 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top